# SDR DHL9980515C

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING I/B FLAP UPPER WITH 3 DENTS, 2 IN CENTER AND 1 T/E AREA.  CUT OUT DAMAGED AREA  AND FABRICATED REPAIR DOUBLER 2 X 2 AND FABRICATED AND REPLACED T/E AREA 40 X 7.5 PER SRM 51-1-21A.  N/R 934
